Jump to content
Acne.org
  • entries
    3
  • comments
    0
  • views
    337

Entries in this blog

 

Day 23 on Accutane

Ok, so I know I kinda forgot to post my progress so far with my treatment, but anyway...

So it's nearing the end of Day 23 on accutane, and I'm having mixed feelings about my progress so far. I think my acne has improved in terms of bumpiness on my face - even where my acne is (on the cheeks, chin and forehead) there aren't really any bumps - but the redness of each zit is still there, making it a little difficult to cover up. Now, the dryness, hmm...well, I'm really happy that now when I wake up in the morning, my face doesn't feel oily (and overall not too dry at this point) like it used to, and for some reason my skin feels softer - maybe it's the gentle Cetaphil cleanser and moisturiser?? Also, my skin hasn't really started peeling yet except for a teensy bit only in the last few days on my chin, and my lips are chapped but manageable thanks to Blistex!

However, I've now got this weird dry, bumpy rash on the backs of both of my hands, and no matter how much I moisturise it doesn't seem to be going away. Did anyone else have this problem??? Another bad thing is that the sides of my nose are really dry and same thing as the hands with no improvement despite constant moisturising.  Ok, last bad thing then I'll stop complaining: the blackheads on my nose and like on the sides of my nose are getting worse, but I've been told by my dermatologist not to use scrubs and face masks while on accutane. Is this normal and will it go away? Can i do anything to make them less noticeable in the meantime?? Ugh, I can't wait for this to be over! The past 3 weeks have gone by so slowly...probably cause I've been counting the days, lol.

Anyway, thanks guys (even if no one is actually reading this, I'm still gonna pretend there is. I know, I'm delusional.  ),
I'll post again soon!

Fran xxx

P.S. I'm sorry I don't think I'll be able to post pictures of myself on this blog cause I'm just not comfortable showing my bare face on the internet, but I can assure you that my acne is pretty bad (not the worst but still bad - I mean, it is severe after all). 
 

Frangipani832

Frangipani832

05/28/2016

 

1 week before Accutane

So...this is the horrible week of waiting before I can start my Accutane treatment.  I stopped taking the Minomycin as told 3 days ago. And have been on nothing since. The result? Loads of new whiteheads, red bumps, inflammation, redness, painfulness, itchiness, bumpiness etc. - just great! :l Oh God, if this is only 3 days into this awful week of waiting, what on earth is my acne going to be like by the end of the week??!! *cringes at the thought and shudders* I don't know if I can survive a week of being a pizza-face again!!  *bursts into tears* Oh well...*sighs*
 

Frangipani832

Frangipani832

04/30/2016

 

Brief overview/history of my acne (pre-Accutane)

Ok so to start off with, here's a brief overview of my experience with acne:

I have had severe acne for the past two years. It is hormonal and is a constant source of shame and embarrassment to me every waking minute of the day. My acne is worse than most other people at my school, which doesn't help me feel socially accepted. It is painful, sore, itchy, bright red and bumpy, and all over my forehead, chin, upper-lip, and both cheeks as well as along the cheekbones. I have tried pretty much every anti-acne facial cleanser, scrub, gel etc. at the pharmacy and to no avail! About 8 weeks ago I convinced my mum to take me to the doctor to get it checked out, and was then prescribed with Minomycin and Epiduo gel, which I was on for 8 weeks as mentioned and it didn't work (surprise, surprise). My doctor then advised me when I went for a checkup 2 weeks ago to go and see a dermatologist to get approved to go on Accutane. I was pretty worried about that, seeing as there have been so many scary stories of Accutane-gone-wrong, and let's face it, hearing about the side effects isn't particularly encouraging to someone who is about to start Accutane. However, I was told - much to my dismay - that I had to stop taking the Minomycin and wait for one week before starting the Accutane; yes that's right, 1 WEEK WITHOUT ANY MEDICATION!!  I knew then that this week of waiting was going to be horrible...


 

Frangipani832

Frangipani832

04/30/2016

×